# SDR FDEA202504290686

- Difficulty date: April 29, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 82,850 hours, 18,920 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0984503
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT STATION 1421 X = 47.5 FOUND CROWN WORN. CABIN   AT SEAT TRACK STATION 1421, X = 47.5 WORN CROWN EVALUATED AND FOUND   EXCEEDED LIMIT AS PER MD-11 SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. CROWN   WORN SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AT STATION 1391 TO   STATION 1451, X = 47.5 AS PER MD-11 SRM 53-00-52-2R FIGURE 201 REPAIR 1. REFER TO SNRM   N00176 FOR WORK DETAILS. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
